Skip to main content
placeholder image

Degree theory for oblique boundary problems

Journal Article


Download full-text (Open Access)

Abstract


Publication Date


  • 2013

Citation


  • Liu, J. (2013). Degree theory for oblique boundary problems. Oberwolfach Reports, 40 26-29.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=3141&context=eispapers

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/2132

Number Of Pages


  • 3

Start Page


  • 26

End Page


  • 29

Volume


  • 40

Abstract


Publication Date


  • 2013

Citation


  • Liu, J. (2013). Degree theory for oblique boundary problems. Oberwolfach Reports, 40 26-29.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=3141&context=eispapers

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/2132

Number Of Pages


  • 3

Start Page


  • 26

End Page


  • 29

Volume


  • 40